# SDR SWAA2025122947817

- Difficulty date: December 9, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 51,234 hours, 31,377 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, NR 7 SLAT NOSE SKIN HAS POSSIBLE CRACK AT ACTUATOR RIB ATTACH POINT.   REPAIRED THE CRACKS ON NR 7 SLAT NOSE SKIN IAW SRM 57-42-01-2R-8, REPAIR 8.
